Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 241, NWS North Platte, NE

July 27, 2015Arthur County, Garden County, Grant County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 27, 2015, 10:44 PM MDT for Arthur County, Garden County, Grant County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2015, 10:44 PM MDT (04:44 UTC)
Expired
Jul 27, 2015, 11:30 PM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Arthur County, NE, Garden County, NE, Grant County, NE

The radar

The North Platte radar (KLNX), 120 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 11:00 PM MDTHAIL 111 Nnw Arthur, NE
Jul 27, 11:15 PM MDTTSTM WND GST 6011 Nnw Arthur, NEWINDS LAST ABOUT 15 MINUTES AND TREES WERE BENDING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2221 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1726 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WUUS53 KLBF 280444
SVRLBF
NEC005-069-075-280530-
/O.NEW.KLBF.SV.W.0241.150728T0444Z-150728T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 PM MDT MON JUL 27 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRANT COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1130 PM MDT

* AT 1044 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
  SOUTHEAST OF CRESCENT LAKE NWR...OR 18 MILES NORTHEAST OF
  OSHKOSH...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  GRANT...NORTHERN ARTHUR AND NORTHEASTERN GARDEN COUNTIES...
  INCLUDING THE FOLLOWING LOCATIONS...THREE MILE LAKE...COGILL
  LAKE...PRATT LAKE...VELMA...BOURQUIM HILL...SAND PUDDIN LAKE...
  DULUTH...ADAMS FLATS...RACKETT AND JENSEN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4148 10223 4174 10237 4208 10159 4155 10145
TIME...MOT...LOC 0444Z 245DEG 41KT 4163 10216 

HAIL...1.25IN
WIND...60MPH
 
$$

TAYLOR
2 follow-up statements
770 
WWUS53 KLBF 280518
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1118 PM MDT MON JUL 27 2015

NEC069-280528-
/O.CAN.KLBF.SV.W.0241.000000T0000Z-150728T0530Z/
GARDEN NE-
1118 PM MDT MON JUL 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GARDEN COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4208 10159 4155 10145 4150 10198 4174 10198
      4174 10206 4187 10207
TIME...MOT...LOC 0518Z 270DEG 41KT 4205 10164 4170 10179 

$$

NEC005-075-280530-
/O.CON.KLBF.SV.W.0241.000000T0000Z-150728T0530Z/
GRANT NE-ARTHUR NE-
1118 PM MDT MON JUL 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT
FOR GRANT AND NORTHERN ARTHUR COUNTIES...

AT 1118 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WHITMAN TO 10 MILES NORTHWEST OF ARTHUR...MOVING
EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
GRANT AND NORTHERN ARTHUR COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...JENSEN LAKE...THREE MILE LAKE...COGILL LAKE...HAYTHORN
LAKE...PRATT LAKE...VELMA...SPRING VALLEY LAKE...LENA...SWEDE LAKE
AND SAND PUDDIN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4208 10159 4155 10145 4150 10198 4174 10198
      4174 10206 4187 10207
TIME...MOT...LOC 0518Z 270DEG 41KT 4205 10164 4170 10179 

HAIL...1.00IN
WIND...60MPH
 
$$

TAYLOR
326 
WWUS53 KLBF 280525
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1125 PM MDT MON JUL 27 2015

NEC005-075-280534-
/O.EXP.KLBF.SV.W.0241.000000T0000Z-150728T0530Z/
GRANT NE-ARTHUR NE-
1125 PM MDT MON JUL 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR GRANT AND NORTHERN ARTHUR
COUNTIES WILL EXPIRE AT 1130 PM MDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT 
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
IN NORTH PLATTE.

LAT...LON 4208 10159 4155 10145 4150 10198 4174 10198
      4174 10206 4187 10207
TIME...MOT...LOC 0523Z 245DEG 41KT 4205 10164 4170 10179 

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 10:39 PM MDT, 5 minutes earlier.

Area forecast discussion, Jul 27, 10:39 PM MDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1139 PM CDT MON JUL 27 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 330 PM CDT MON JUL 27 2015

PRIMARY FORECAST CONCERN IN THE SHORT TERM DEALS WITH CONVECTIVE
CHANCES LATE THIS AFTERNOON INTO THE OVERNIGHT.  A SECONDARY CONCERN
IS THE PASSAGE OF A COLD FRONT...WHICH WILL PROVIDE FOR COOLER...AND
DRIER CONDITIONS.

FORECAST CONFIDENCE WITH THE CONVECTIVE CHANCES ARE NOT AS HIGH AS
ONE WOULD HOPE...ESPECIALLY GIVEN THE RECENT PERFORMANCE OF THE
SHORT TERM MODELS.  THAT BEING SAID...THE 12Z NAM WITH SUPPORT FROM
THE LATEST RAP AND SEVERAL RUNS OF THE HRRR INDICATE TWO FAVORED
AREAS FOR DEVELOPMENT LATE THIS AFTERNOON AND EARLY EVENING. THE
FIRST IS ALONG A DRYLINE PUSH ACROSS NORTHEAST COLORADO.  CURIOUS
HOWEVER AS TO WHY THE MODEL IS SO AMBITIOUS WITH THE NORTHEASTWARD
EXTEND OF INITIAL CONVECTION INTO SOUTHWEST NEBRASKA...BUT ON
FURTHER INVESTIGATION...THE MODEL SEEMS TO BE KEYING ON A SOUTHWEST
TO NORTHEAST LINE OF H7 FRONTOGENESIS EXTENDING INTO THE AREA.
REGARDLESS THE LATEST MESOSCALE ANALYSIS SHOWS AN ENHANCED AREA OF
DEEP LAYER MOISTURE CONVERGENCE ACROSS NORTHWEST KANSAS YIELDING
SUPPORT TO THE CONVECTIVE INITIATION IN THE VICINITY OF THE TRI-
STATE REGION.  INSTABILITY IN THIS AREA IS SIGNIFICANT...BUT DEEP
LAYER SHEAR IS LACKING.  STORMS MAY HAVE TROUBLE INITIALLY...BUT AS
A LLJ STRENGTHENS...CELLS SHOULD GROW UPSCALE INTO A EAST NORTHEAST
PROPAGATING MCS.  AM CONCERNED WITH THE HEAVY RAIN THREAT AT THIS
POINT AS BUFR SOUNDINGS SHOW NEAR RECORD PWATS AT KLBF BEFORE STORM
INITIATION...AND STORM MOTIONS OF 15KTS OR SO.  IF THE CONVECTIVE
COMPLEX MATERIALIZES LATE EVENING TO OVERNIGHT...VERY HEAVY RAINFALL
IS POSSIBLE ACROSS OUR SOUTH AS WARM CLOUD DEPTHS INCREASE OVER 11K
FEET.

THE SECOND AREA OF CONVECTIVE DEVELOPMENT APPEARS TO BE JUST
UNDERWAY ACROSS FAR EASTERN WYOMING AND WESTERN NEBRASKA AS THE DRY
LINE/THETA GRADIENT MIXES EAST.  HOWEVER THE MODELS SEEM TO HAVE
STRUGGLED WITH THE AMOUNT OF MIXING TODAY...AND GIVEN NO OTHER
DISCERNABLE FEATURES OF LOW-LEVEL CONVERGENCE AT THIS
TIME...CONVECTIVE CHANCES ACROSS THE SANDHILLS LATE AFTERNOON ARE IN
QUESTION.  THE HRRR CONTINUES TO BE FIXED ON A SOLUTION HOWEVER OF
CONVECTIVE CLUSTER/S/ SPREADING EAST WITH TIME ACROSS MUCH OF THE
SANDHILLS AND NORTHERN NEBRASKA.  THE HRRR PICKED UP ON THIS
SOLUTION EARLY...AND DID WELL WITH LAST NIGHTS CONVECTION...SO WILL
HEAVILY CONSIDER THE GUIDANCE FOR THIS EVENING.  EFFECTIVE BULK
SHEAR IS LACKING AS OF NOW ACROSS THE SANDHILLS...BUT SLOWLY
INCREASES OVER THE NEXT 6 HOURS...WITH SIGNIFICANT CAPE IN PLACE.
LARGE HAIL AND GUSTY WIND WILL ALSO BE POSSIBLE WITH THESE
CONVECTIVE STORMS.

COLD FRONT ARRIVES DRY ASSUMING THE CONVECTION PLAYS OUT AS
INDICATED ABOVE...STABLE AND COOLER CONDITIONS WILL FOLLOW FOR
TUESDAY.  WILL NEED TO MONITOR RH VALUES DURING PEAK HEATING ON
TUESDAY ACROSS ZONES 204 AND 210...AS READINGS ARE SHOWN TO FALL
BELOW 20 PERCENT.  FUELS HOWEVER ARE NOT SUSCEPTIBLE TO LARGE FIRE
GROWTH.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 330 PM CDT MON JUL 27 2015

TUESDAY NIGHT...AS SURFACE HIGH PRESSURE BUILDS INTO WESTERN
NEBRASKA...CLEAR SKIES...LOWER SURFACE DEWPOINTS IN THE LOW TO MID
40S WILL RESULT IN A RELATIVELY COOL NIGHT. LOWS FROM THE UPPER
40S ERN PNHDL WITH LOWER TO MID 50S MUCH OF WESTERN NEBRASKA.

DRY CONDITIONS EXPECTED WEDNESDAY AND WEDNESDAY NIGHT WITH SURFACE
HIGH PRESSURE AND A DRIER AIRMASS IN PLACE. WITH DEWPOINTS
WEDNESDAY ONLY IN THE MID TO UPPER 40S AND HIGHS AROUND 85...THIS
WILL RESULT IN AFTERNOON RELATIVE HUMIDITY FALLING TO ABOUT 25
PERCENT.

MOISTURE WILL RETURN TO THE CENTRAL HIGH PLAINS INCLUDING WRN NEBR
ON THURSDAY. BY AFTERNOON...ISOLATED TSTMS ARE POSSIBLE MAINLY
WEST OF VALENTINE THROUGH NORTH PLATTE THEN LINGER INTO THURSDAY
NIGHT ACROSS THE SRN HALF OF THE FA.

ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE FRIDAY THROUGH
MONDAY WITH NWRLY FLOW PERSISTING ALOFT. LOW LEVEL MOISTURE IS
FORECAST TO RESIDE ACROSS THE AREA ONCE AGAIN.

TEMPERATURES WILL RANGE FROM NEAR 90 THURSDAY THEN UPPER 80S TO
LOWER 90S FRIDAY THROUGH MONDAY. MEDIUM RANGE MODELS AGREE ON A
HUDSON BAY LOW PERSISTING WITH AN UPPER RIDGE REMAINING ACROSS THE
DESERT SOUTHWEST. THIS WOULD BRING THE POTENTIAL FOR BELOW NORMAL
TEMPERATURES TO THE GREAT LAKES REGION...WHILE NORMAL TEMPERATURES
WOULD RESIDE ACROSS THE CENTRAL PLAINS INCLUDING WESTERN NEBRASKA.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1132 PM CDT MON JUL 27 2015

A LINE OF THUNDERSTORMS IS MOVING EAST ALONG A COLD FRONT ACROSS
PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS
EVENING. THESE STORMS ARE LOCATED IN BETWEEN VTN AND LBF...AND
CONFIDENCE IS LOW THAT THEY WILL IMPACT EITHER ONE OF THE TAF
SITES. SO HAVE NOT INCLUDED ANY MENTION FOR TSTMS AT THE
TERMINALS...BUT CANNOT COMPLETELY RULE OUT. OTHERWISE WINDS WILL
SHIFT TO THE NORTHWEST AS A COLD FRONT MOVES ACROSS THE
AREA...WITH LOCAL GUSTS APPROACHING 30 KTS AT SOME LOCATIONS
DURING THE DAY TUESDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JACOBS
LONG TERM...ROBERG
AVIATION...TAYLOR
Hazardous weather outlook, Jul 27, 2:29 PM MDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT MON JUL 27 2015
...FOR TYPO...

NEZ004>010-022>029-035>038-056>059-069>071-094-282030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
329 PM CDT MON JUL 27 2015 /229 PM MDT MON JUL 27 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA.
THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON OVER THE
EASTERN PANHANDLE AND SOUTHWESTERN NEBRASKA ALONG A SURFACE
BOUNDARY...AND THEN MOVE EAST THROUGHOUT THE NIGHTTIME HOURS. THE
PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING
WINDS...HOWEVER...HEAVY RAINFALL COULD ALSO BECOME A THREAT GIVEN
THE SLOW STORM NATURE THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GENERAL THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY
EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MOLDAN

In the hours before

Local storm report, Jul 27, 9:09 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1009 PM CDT MON JUL 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             LAKESIDE                42.06N 102.46W
07/27/2015  E1.50 INCH       SHERIDAN           NE   PUBLIC

&&

MASEK
Local storm report, Jul 27, 9:19 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1019 PM CDT MON JUL 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     6 SE ELLSWORTH          42.00N 102.20W
07/27/2015  M60 MPH          GARDEN             NE   PUBLIC

            MEASURED 60 MPH WIND GUST WITH A DAVIS UNIT.

&&

MASEK
Local storm report, Jul 27, 9:30 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1030 PM CDT MON JUL 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND GST     HYANNIS                 42.00N 101.76W
07/27/2015  E60 MPH          GRANT              NE   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER ESTIMATED 60 MPH WINDS ON THE
            WEST SIDE OF HYANNIS.

&&

MASEK
Special weather statement, Jul 27, 9:46 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1046 PM CDT MON JUL 27 2015

NEZ005-023>025-035>037-094-280430-
THOMAS NE-ARTHUR NE-LOGAN NE-WESTERN CHERRY NE-MCPHERSON NE-
HOOKER NE-EASTERN CHERRY NE-GRANT NE-
1046 PM CDT MON JUL 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...HOOKER...
NORTHEASTERN ARTHUR...SOUTHEASTERN CHERRY...WESTERN THOMAS...
NORTHWESTERN LOGAN AND MCPHERSON COUNTIES UNTIL 1130 PM CDT/1030 PM
MDT/...

AT 1043 PM CDT /943 PM MDT/...DOPPLER RADAR WAS TRACKING STRONG
GUSTY WINDS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF
HYANNIS TO NEAR WHITMAN TO 7 MILES NORTHWEST OF ARTHUR...AND MOVING
EAST AT 50 MPH. THESE WINDS ARE BEING CAUSED BY THUNDERSTORMS TO THE
WEST OF THE AREA.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
HIRE...CARR LAKE...SENECA...SEVENMILE HILL...BUCKTAIL...WEIR...
MULLEN...SAND BEACH LAKE...GIANT HILL...KELSO...MARSH FLAT...SCHNICK
LAKE...SHIMMONS LAKE...HIGHWAY 83 CROSSING THE NORTH LOUP RIVER...
HIGHWAY 97 CROSSING THE DISMAL RIVER...TRYON...BROWNLEE...NORWAY...
EAST CODY LAKE AND FLATTS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 BETWEEN MILE MARKERS 163 AND 209.
 HIGHWAY 92 BETWEEN MILE MARKERS 178 AND 212.
 HIGHWAY 97 BETWEEN MILE MARKERS 19 AND 87.
 HIGHWAY 83 BETWEEN MILE MARKERS 157 AND 174.

LAT...LON 4234 10043 4141 10084 4155 10144 4233 10148
TIME...MOT...LOC 0343Z 265DEG 52KT 4222 10153 4203 10144 4180 10156
4166 10178

TAYLOR
Special weather statement, Jul 27, 10:40 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1140 PM CDT MON JUL 27 2015

NEZ024-025-036-037-280530-
THOMAS NE-LOGAN NE-MCPHERSON NE-HOOKER NE-
1140 PM CDT MON JUL 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOOKER...THOMAS...
LOGAN AND MCPHERSON COUNTIES UNTIL 1230 AM CDT/1130 PM MDT/...

AT 1139 PM CDT /1039 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SENECA TO 12
MILES SOUTHWEST OF THEDFORD TO 14 MILES NORTH OF TRYON...AND MOVING
EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SENECA...SAND BEACH LAKE...LOGAN...DIAMOND BAR LAKE...BROWN LAKE...
SCHNICK LAKE...GANDY...THEDFORD...SHIMMONS LAKE...SHANKLIN BLUFF...
STAPLETON...NATWICK...HOAGLAND...TRYON...HIGHWAY 83 CROSSING THE
DISMAL RIVER...NORWAY...TARBOZ LAKE...RINGGOLD...EAST CODY LAKE AND
FLATTS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 BETWEEN MILE MARKERS 196 AND 227.
 HIGHWAY 92 BETWEEN MILE MARKERS 183 AND 245.
 HIGHWAY 97 BETWEEN MILE MARKERS 19 AND 52.
 HIGHWAY 83 BETWEEN MILE MARKERS 107 AND 156.

LAT...LON 4140 10026 4143 10135 4175 10137 4189 10085
      4208 10084 4208 10028
TIME...MOT...LOC 0439Z 291DEG 30KT 4200 10073 4187 10076 4176 10098

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:28 PM MDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan47 min
Jul 27, 9:18 PM MDTSevere Thunderstorm WarningLBFArthur, Cherry, Garden, Grant, Sheridan42 min
Jul 27, 9:46 PM MDTSpecial Weather StatementLBFHooker, McPherson44 min
Jul 27, 10:07 PM MDTSevere Thunderstorm WarningLBFGarden38 min
Jul 27, 10:07 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker38 min
Jul 27, 10:40 PM MDTSpecial Weather StatementLBFLogan, McPherson, Thomas50 min
Jul 27, 11:00 PM MDTSpecial Weather StatementLBFHooker45 min
Jul 27, 11:09 PM MDTSpecial Weather StatementLBFSheridan51 min
Jul 27, 11:29 PM MDTSpecial Weather StatementLBFHooker31 min
Jul 27, 11:59 PM MDTSpecial Weather StatementLBFBlaine, Brown, Hooker, Thomas61 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.